Hari M. Srivastava
Department of Mathematics and Statistics
University of Victoria
Victoria, British Columbia V8W 3P4
EMail: hmsri@uvvm.uvic.ca
URL: http://www.math.uvic.ca/faculty/harimsri/

  • Owa, S., and Srivastava, H.M.,
    Some Generalized Convolution Properties Associated with Certain Subclasses of Analytic Functions, Volume 3, Issue 3, Article 42, 2002. [033_02]

  • Sekine, T., Tsurumi, K., Owa, S. and Srivastava, H.M.
    Integral Means Inequalities for Fractional Derivatives of Some General Subclasses of Analytic Functions, Volume 3, Issue 5, Article 66, 2002. [072_02]

  • Srivastava, H.M., Ling, Y. and Bao, G.,
    Some Distortion Inequalities Associated with the Fractional Derivatives of Analytic and Univalent Functions, Volume 2, Issue 2, Article 23, 2001. [038_00]



R.P. Agarwal
G. Anastassiou
T. Ando
H. Araki
A.G. Babenko
D. Bainov
N.S. Barnett
H. Bor
J. Borwein
P.S. Bullen
P. Cerone
S.H. Cheng
L. Debnath
S.S. Dragomir
N. Elezovic
A.M. Fink
A. Fiorenza
T. Furuta
L. Gajek
H. Gauchman
C. Giordano
F. Hansen
D. Hinton
A. Laforgia
L. Leindler
C.-K. Li
L. Losonczi 
A. Lupas
R. Mathias
T. Mills
G.V. Milovanovic
R.N. Mohapatra
B. Mond
M.Z. Nashed
C.P. Niculescu
I. Olkin
B. Opic
B. Pachpatte
Z. Pales
C.E.M. Pearce
J. Pecaric
L.-E. Persson
L. Pick
I. Pressman
S. Puntanen
F. Qi
A.G. Ramm
T.M. Rassias
A. Rubinov
S. Saitoh
J. Sandor
S.P. Singh
A. Sofo
H.M. Srivastava
K.B. Stolarsky
G.P.H. Styan
L. Toth
R. Verma
F. Zhang

2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.